# SDR SWAA2025042220669

- Difficulty date: April 2, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 71,789 hours, 42,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR INTERIOR AFT ASSIST HANDLE IS LOOSE.<[01] TIGHTEN L-1 DOOR INTERIOR AFT ASSIST HANDLE IAW AMM 25-21-31-420-802 ITEM B A-6;[02] C/W AUDIT C/W
